# SDR R61A201801310203

- Difficulty date: January 31, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: AARPO1375233
- Condition: Corroded
- Location: Frames 87-89
- Part time: 21,361 hours, 15,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON THE PAX CABIN FLOOR STRAP FROM FRAMES 87 - 89, RBL 20.  REPAIRED IAW SRM 51-10-03, 53-23-10 AND 53-23-05.
